# SDR SWAA2023091290374

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT BS 986; LBL 43; WL 208 AT NUTPLATE HOLE.<[01] REMOVED CORROSION AT BS 986; LBL 43; WL 208 AT NUTPLATE HOLE PER SRM 51-10-02. DIMENSION OF BLEND IS 0.30'X 0.20' X 0.045' WITH REMAINING THICKNESS OF 0.105'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL THICKNESS OF UPPER CORD IS 0.150'. MICROMETER ID:ATS1671 DUE:05/2024. REPAIRED NUTPLATE HOLE ON FLOOR BEAM AT BS 986 LBL43 WL 208 PER SRM 53-70-51-2R-6;[02] TASK COMPLETE
